# SDR AALA972137

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT LEFT INBOARD ROLLER TRACK STATION 869 STRINGER 48L.  FABRICATED NEW SECTION OF TRACK AND INSTALLED PER SRM 51-10-00-1.  (M)
